MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 09/07/2021, it was reported through the clindex system that on (b)(6) 2021 a patient presented to the ed with intermittent, moderate, left chest pain.The patient underwent an initial procedure on (b)(6) 2021 were fibertape sternal closure was used.No additional information provided.Additional information requested.Additional information provided 09/08/2021: the patient did not have a procedure on (b)(6) 2021, the pi determined relatedness on (b)(6) 2021.The initial procedure was on (b)(6) 2021.The arthrex device used during the procedure are as follows: ar-7297, lot: 12532894, qty.4.No revision necessary.

Brand Name
FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12540091
Report Number1220246-2021-03699
Device Sequence Number17435582
Product Code GAT
UDI-Device Identifier00888867369856
UDI-Public00888867369856
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAPE STERNAL CLOSURE W/ CUTTING NDL
Device Catalogue NumberAR-7288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;